MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 STATLOCK; CATHETER SECUREMENT DEVICE

C.R. BARD, INC. (BASD) -3006260740 STATLOCK; CATHETER SECUREMENT DEVICE
Model Number N/A
Medical Device Problem Code Misconnection (1399)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been received by the manufacturer for evaluation.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.
 
Event or Problem Description
It was reported on (b)(6) 2025.The patient, bedridden due to long-term sequelae of cerebral infarction, had a peripheral-to-central venous catheter (picc) in place.Upon opening the outer packaging, it was discovered that one side of the clasp was malfunctioning and unable to secure the catheter.A new peripheral-to-central venous catheter was replaced.

Brand Name
STATLOCK
Common Device Name
CATHETER SECUREMENT DEVICE
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
DAVOL SURGICAL INNOVATIONS -9616067
ave. roberto fierro #6408
parque industrial aeropuerto
cd. juarez, chih s.a. de c.v. 32690
MX   32690
Manufacturer Contact
becky sparks
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key23767587
Report Number3006260740-2025-09480
Device Sequence Number10562236
Product Code KMK
UDI-Device Identifier00801741081507
UDI-Public(01)00801741081507(11)250303(17)280128(10)JUKN0682
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberCV0220CE
Device Lot NumberJUKN0682
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Initial Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown